# SDR CALA0100395

- Difficulty date: April 18, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 46,110 hours, 24,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED AT STA 747 - 767, RT SIDE.  REPLACED INTERCOSTAL IAW SRM 51-40-02.
